# SDR R61A202002140170

- Difficulty date: January 26, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 31,486 hours, 24,410 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17021769463
- Condition: Corroded
- Location: Frm 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR: CORROSION FWD WET AREA FRAME 17 RH SIDE COMPLIED WITH CUTOUT AND PERMINANT REPAIR OF FR17 RH SIDE REF. SRM 53-00-10/REPAIR03P  RESTORED SURFACE PROTECTION REF. SRM 51-23-06
